# SDR 2010FA0001068

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: General aviation
- Aircraft: N12727
- Make and model: Columb LC41550FG400
- Aircraft serial: 41769
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: R16403504
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, FOUND BOTH BRAKE DISCS HAVE CRACKS RUNNING ALONG THE RADIUS NEAR THE BASE WHICH RESTS AGAINST THE WHEEL.  CRACKS OF SEVERAL INCHES IN LENGTH WERE NOTED AND 1 DISC HAD A PIECE OF MATERIAL MISSING.
